Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 6, Pages 823-835
http://dx.doi.org/10.1155/IJMMS.2005.823

On a weighted Toeplitz operator and its commutant

Department of Mathematics, Florida A&M University, Tallahassee 32307, FL, USA

Received 14 July 2004; Revised 28 February 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vasile Lauric, “On a weighted Toeplitz operator and its commutant,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 6, pp. 823-835, 2005. https://doi.org/10.1155/IJMMS.2005.823.